# SDR C1HA200184002

- Difficulty date: January 19, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: M59391130ZE4C
- Part serial: MX238790D
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

A-SYSTEM HYDRAULIC FAILURE FOLLOWED APPROPRIATE PROCEDURES AND CHECKLIST.  REMOVED AND REPLACED NR 1 HYDRAULIC PUMP, FOUND O/B FLAP DRIVE MOTOR LEAKING.  REPLACED SAME, REPLACED CASE DRAIN AND PRESSURE FILTERS.
